# SDR RAIA200906290001

- Difficulty date: June 25, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145231
- Aircraft time: 20,442 hours, 18,506 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21624
- Part serial: 2688
- Condition: Overtemp
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: F

## Discrepancy

FLT 8057 - ORD - BRAKE OVERTEMP MESSAGE ON TAKEOFF ROLL.  MAINTENANCE REMOVED AND REPLACED NR 1 BRAKE.
